MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC. LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS; WARMER, THERMAL, INFUSION FLUID
Model Number H-1100 SERIES
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that this smiths medical level 1 normoflo irrigation fast flow systems pole did not go down and the device had corroded board.No reported adverse effects.
 
Additional Manufacturer Narrative
Other, other text: returned device was received in poor condition with physical damage.During the evaluation of the device the customer reported condition was confirmed.Problem source was traced to user interface.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key10396744
Report Number3012307300-2020-08099
Device Sequence Number14107975
Product Code LGZ
UDI-Device Identifier50695085828264
UDI-Public50695085828264
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-1100 SERIES
Device Catalogue NumberH1100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer10/12/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1